Discussions that mention prednisone

Arthritis board


I have been taking Enbrel, Arthrotec, Prednisone, Methotrexate, Coversyl, and Tiazac. I have RA and high blood pressure. Lately my skin has been sore. Like a I got a bad sun burn and if I use a towel to get dry it feels like I am running sandpaper over my skin. It happens on my face, legs and arms. There is no rash or redness. Could this be caused my the medications I am taking or RA itself?
LampAway,

Those questions are not insulting at all.

1) Yes I am taking all those medication at the same time. It is for my Rheumatiod Arthritis and some for High blood pressure caused by the Prednisone.

2) No it is not possible that I am dehydrated. I drink 3-4 liters of water a day plus any juice and milk.

Now I think my doctor has found out what the problem is with my skin. he thinks that I might have a underactive thyroid. I looked it up on the internet and I have not some but all the signs of an underactive thyroid. Like my hair falling out I though it was from the Methotrexate. Feeling cold and tired I though that my anima was back. Weight gain and a round face I though that it was from the Prednisone. Dry flaky skin I get that in the winter time any way. I could explain all the signs as something else. I will just have to wiat for the test results to come back to see what it is. Thanks for your responses. By asking questions is how I learned what I know.
Hi Annette,

I was on Methotrexate and Prednisone. I had all of the symptoms you described, hair falling out, round face, weight gain, etc. My skin was so thin, I would literally scratch it and it would bleed. The Methotrexate made me tired about 3 days out of the week. I started the Humira shots last June and have been able to get off all of my other meds. All of my side effects are gone. People think that I have lost a ton of weight. I have lost a little, but it just looks like I have lost more because all of the puffiness is gone. My skin is fine now, hair does'nt fall out, and I feel great.

Thank god for the Humira. I hate taking medicine, but I know I had to if I wanted any kind of quality of life. I have RA and up until I started the Humira I was miserable and thought that I just had to live with it and adjust my life. Then I found a tremendous doctor that changed everything.

Hopefully the Enbrel will enable you to get off of some of your meds. Best of luck with it.